PL EN


Preferences help
enabled [disable] Abstract
Number of results
2011 | 11 | 2 | 120-123
Article title

Przedwczesny wytrysk objawem z odstawienia fluoksetyny? Opis przypadku

Content
Title variants
EN
The premature ejaculation as a symptom of coming off fluoxetine? A case report
Languages of publication
EN PL
Abstracts
EN
In recent years more attention has been paid to the symptoms occurring after coming off antidepressants. Obviously, also the patients become more and more interested in this phenomenon. It is estimated that on average such symptoms occur in approx. 30% of the patients and reach a significant clinical level. We have a more and more systematized knowledge about the SSRI therapy completion syndrome and hypotheses which are to account for the occurrence of the symptoms concerned are proposed. Although among typical symptoms after the completion of antidepressive therapy most prevalent are pseudoinfluenzal symptoms, vertigo, dysaesthesia or sleep disorders, also several descriptions of sexual disorders occurring after the completion or maintained after the completion of antidepressant therapy were published. Obviously, not all the above mentioned and similar symptoms should be qualified as the SSRI therapy completion syndrome; a considerable group of patients experience the recurrence of symptoms of the basic, e.g. anxiety disorder. In the described patient the symptoms (including the premature ejaculation) appeared after discontinuation of fluoxetine, which provoked considerations of the basis of the observed changes, willingness of their diagnostic qualification and thereby implementation of treatment (if anxiety disorders relapse) or waiting for or return to the medicinal drug and its slower discontinuation (appropriate for the SSRI therapy completion syndrome). As opposed to the initial suspicions, in the patient presented in the article the anxiety disorders relapsed, as evidenced mainly by the time and sequence of the occurrence of symptoms and their general characteristics.
PL
W ostatnich latach zwrócono baczniejszą uwagę na występowanie objawów towarzyszących po odstawianiu leków przeciwdepresyjnych. Zainteresowanie tym zjawiskiem z oczywistych względów wzrasta również wśród pacjentów. Szacuje się, że średnio u około 30% pacjentów po odstawieniu leku pojawiają się objawy towarzyszące, osiągając istotne nasilenie kliniczne. Dysponujemy coraz bardziej usystematyzowaną wiedzą na temat tzw. zespołu zakończenia terapii SSRI, proponowane są hipotezy mające tłumaczyć występowanie omawianych symptomów. Choć wśród typowych objawów po zakończeniu leczenia przeciwdepresyjnego najczęściej spotykane są objawy rzekomogrypowe, zawroty głowy, zaburzenia czucia lub snu, opublikowano również kilka opisów występowania zaburzeń seksualnych pojawiających bądź utrzymujących się po zakończeniu terapii lekami przeciwdepresyjnymi. Oczywiście nie wszystkie powyższe lub podobne symptomy należy kwalifikować jako zespół zakończenia terapii SSRI, u dużej grupy pacjentów mamy do czynienia z nawrotem objawów zaburzenia podstawowego, np. lękowego. U opisywanego w pracy pacjenta objawy (m.in. wytrysk przedwczesny) pojawiły się po odstawieniu fluoksetyny. Wywołały one rozważania na temat etiologii obserwowanych zmian, chęć ich kwalifikacji diagnostycznej i co za tym idzie wdrożenie leczenia (w przypadku nawrotu zaburzeń lękowych) lub wyczekiwanie bądź powrót do leku i jego wolniejsze odstawianie (właściwe dla zespołu zakończenia terapii SSRI). U prezentowanego w artykule pacjenta wbrew początkowym podejrzeniom mamy do czynienia z wystąpieniem nawrotu zaburzeń lękowych, świadczą o tym głównie czas i sekwencja pojawienia się objawów oraz ich ogólna charakterystyka.
Discipline
Year
Volume
11
Issue
2
Pages
120-123
Physical description
Contributors
  • Klinika Zaburzeń Afektywnych i Psychotycznych, I Katedra Psychiatrii Uniwersytetu Medycznego w Łodzi, Centralny Szpital Kliniczny. Kierownik: prof. dr hab. n. med. Jolanta Rabe-Jabłońska
  • Klinika Zaburzeń Afektywnych i Psychotycznych, I Katedra Psychiatrii Uniwersytetu Medycznego w Łodzi, Centralny Szpital Kliniczny. Kierownik: prof. dr hab. n. med. Jolanta Rabe-Jabłońska
References
  • 1. Pawełczyk T., Strzelecki D.: Odstawienie wybranych leków psychotropowych. W: Rabe-Jabłońska J., Pawełczyk T., Strzelecki D.: Przewodnik psychofarmakoterapii. Działania niepożądane i powikłania. Via Medica, Gdańsk 2010: 147-163.
  • 2. Kołodziej-Kowalska E., Rabe-Jabłońska J.: Przerwanie leczenia selektywnymi inhibitorami wychwytu zwrotnego serotoniny (SSRI). Farmakoter. Psych. Neurol. 2005; 4: 343-354.
  • 3. Stone T.E., Swanson C., Feldman M.D.: Venlafaxine discontinuation syndrome and suicidal ideation: a case series. J. Clin. Psychopharmacol. 2007; 27: 94-95.
  • 4. Schatzberg A.F., Haddad P., Kaplan E.M. i wsp.: Possible biological mechanisms of the serotonin reuptake inhibitor discontinuation syndrome. Discontinuation Consensus Panel. J. Clin. Psychiatry 1997; 58 supl. 7: 23-27.
  • 5. Damsa C., Bumb A., Bianchi-Demicheli F. i wsp.: “Dopaminedependent” side effects of selective serotonin reuptake inhibitors: a clinical review. J. Clin. Psychiatry 2004; 65: 1064-1068.
  • 6. Strzelecki D.: Zaburzenia funkcji seksualnych. W: Rabe-Jabłońska J., Pawełczyk T., Strzelecki D.: Przewodnik psychofarmakoterapii. Działania niepożądane i powikłania. Via Medica, Gdańsk 2010: 164-171.
  • 7. Bahrick A.S.: Post SSRI sexual dysfunction. American Society for the Advancement of Pharmacotherapy Tablet 2006; 7: 2-10.
  • 8. Bolton J.M., Sareen J., Reiss J.P.: Genital anaesthesia persisting six years after sertraline discontinuation. J. Sex Marital Ther. 2006; 32: 327-330.
  • 9. Csoka A.B., Bahrick A., Mehtonen O.P.: Persistent sexual dysfunction after discontinuation of selective serotonin reuptake inhibitors. J. Sex. Med. 2008; 5: 227-233.
  • 10. Cassel S., Carouge D., Gensburger C. i wsp.: Fluoxetine and cocaine induce the epigenetic factors MeCP2 and MBD1 in adult rat brain. Mol. Pharmacol. 2006; 70: 487-492.
  • 11. Benazzi F.: SSRI discontinuation syndrome treated with fluoxetine. Int. J. Geriatr. Psychiatry 1998; 13: 421-422.
  • 12. Burke W.J., Hendricks S.E., McArthur-Miller D. i wsp.: Weekly dosing of fluoxetine for the continuation phase of treatment of major depression: results of a placebo-controlled, randomized clinical trial. J. Clin. Psychopharmacol. 2000; 20: 423-427.
  • 13. Brunswick D.J., Amsterdam J.D., Fawcett J. i wsp.: Fluoxetine and norfluoxetine plasma concentrations during relapseprevention treatment. J. Affect. Disord. 2002; 68: 243-249.
  • 14. Himei A., Okamura T.: Discontinuation syndrome associated with paroxetine in depressed patients: a retrospective analysis of factors involved in the occurrence of the syndrome. CNS Drugs 2006; 20: 665-672.
  • 15. Haddad P.M.: Antidepressant discontinuation syndromes. Drug Saf. 2001; 24: 183-197.
Document Type
review
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.psjd-c9a48d7e-236b-4d67-b434-4792ebf5a8cf
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.